Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 25, 2024, 11:59 AM EDT for 4 counties in Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2024, 11:59 AM EDT (15:59 UTC)
- Expired
- Jun 25, 2024, 12:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, OH, Logan County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 12:02 PM EDT | HAIL 0.7 | 2 N West Liberty, OH | |
| Jun 25, 12:05 PM EDT | HAIL 0.88 | 3 Nne West Liberty, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
485
WUUS51 KILN 251559
SVRILN
OHC021-091-097-159-251645-
/O.NEW.KILN.SV.W.0113.240625T1559Z-240625T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1159 AM EDT Tue Jun 25 2024
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Champaign County in west central Ohio...
Southeastern Logan County in west central Ohio...
Southern Union County in central Ohio...
North central Madison County in central Ohio...
* Until 1245 PM EDT.
* At 1159 AM EDT, a severe thunderstorm was located over
Bellefontaine, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Marysville, Bellefontaine, Urbana, West Liberty, Mechanicsburg,
North Lewisburg, De Graff, Milford Center, Woodstock, Unionville
Center, Valley Hi, Zanesfield, Mutual, Cable, Raymond, New
Jerusalem, Rosedale, State Route 4 at State Route 161, Pottersburg,
and Kennard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4025 8325 4024 8325 4023 8320 3997 8348
3999 8352 4001 8351 4001 8355 4002 8357
4027 8398 4047 8372
TIME...MOT...LOC 1559Z 299DEG 30KT 4033 8374
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
746
WWUS51 KILN 251615
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1215 PM EDT Tue Jun 25 2024
OHC021-091-097-159-251645-
/O.CON.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Champaign OH-Logan OH-Union OH-Madison OH-
1215 PM EDT Tue Jun 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR EASTERN CHAMPAIGN AND SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL
OHIO...SOUTHERN UNION AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL
OHIO...
At 1215 PM EDT, a severe thunderstorm was located near North
Lewisburg, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Marysville, Urbana, West Liberty, Mechanicsburg, North Lewisburg,
Milford Center, Woodstock, Unionville Center, Valley Hi, Mutual,
Cable, Raymond, Pickrelltown, Lippincott, Rosedale, Middleburg, State
Route 4 at State Route 161, Mingo, Pottersburg, and Watkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4025 8325 4024 8325 4023 8320 3997 8348
3999 8352 4001 8351 4001 8355 4002 8357
4021 8389 4039 8355
TIME...MOT...LOC 1615Z 303DEG 29KT 4024 8362
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$764
WWUS51 KILN 251628
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1228 PM EDT Tue Jun 25 2024
OHC091-251637-
/O.CAN.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Logan OH-
1228 PM EDT Tue Jun 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4024 8325 4023 8320 3997 8348 3999 8352
4001 8351 4001 8355 4014 8376 4023 8359
4023 8355 4024 8355 4025 8325
TIME...MOT...LOC 1627Z 303DEG 29KT 4018 8351
$$
OHC021-097-159-251645-
/O.CON.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Champaign OH-Union OH-Madison OH-
1228 PM EDT Tue Jun 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...SOUTHERN UNION
AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL OHIO...
At 1227 PM EDT, a severe thunderstorm was located near North
Lewisburg, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Marysville, Urbana, Mechanicsburg, North Lewisburg, Milford Center,
Woodstock, Unionville Center, Mutual, Cable, Rosedale, State Route 4
at State Route 161, Watkins, Chuckery, and New Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4024 8325 4023 8320 3997 8348 3999 8352
4001 8351 4001 8355 4014 8376 4023 8359
4023 8355 4024 8355 4025 8325
TIME...MOT...LOC 1627Z 303DEG 29KT 4018 8351
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$128
WWUS51 KILN 251638
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1238 PM EDT Tue Jun 25 2024
OHC021-097-159-251648-
/O.EXP.KILN.SV.W.0113.000000T0000Z-240625T1645Z/
Champaign OH-Union OH-Madison OH-
1238 PM EDT Tue Jun 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...SOUTHERN UNION AND NORTH CENTRAL MADISON COUNTIES
IN CENTRAL OHIO WILL EXPIRE AT 1245 PM EDT...
The storm which prompted the warning has weakened below severe limits
and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
&&
LAT...LON 4024 8325 4023 8320 3997 8348 3999 8352
4001 8351 4001 8355 4014 8376 4023 8359
4023 8355 4024 8355 4025 8325
TIME...MOT...LOC 1638Z 299DEG 30KT 4014 8342
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:35 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 25, 10:35 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 1035 AM EDT Tue Jun 25 2024 .SYNOPSIS... An unsettled pattern, with several chances for showers and storms, will persist through Wednesday before drier conditions briefly return for Thursday and Friday. However, rain and storm chances return once again on Saturday, with drier conditions favored for Sunday into early next week. Near to above normal temperatures are expected for the foreseeable future. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MCS pushing south across northern Indiana and northern Ohio this morning has shown some signs of weakening over the last couple of hours along at least its eastern edge. This is due in part to an outflow boundary pushing out ahead of the convection as well as the fact that it is moving into a relatively stable airmass. We do expect this weakening trend to continue over the next few hours as it progress south into northern portions of our area. A lot of uncertainty then remains for how things will progress as we head through this afternoon and into this evening. Better instability is forecast to advect eastward into our area through this afternoon but this will be complicated by the potential for some debris cloudiness overspreading our area from the north from the morning MCS. Meanwhile, the remnant outflow boundary will also be pushing south into our area through the afternoon hours. This will likely lead to a decent temperature gradient with highs ranging from the mid 80s north to the low to possibly mid 90s across our far south. The 12Z CAMs are fairly sparse with redevelopment later this afternoon and into this evening. However, there is some concern that this may be underdone with the remnant boundary pushing south into the destabilizing airmass. Think the best chance for redevelopment would be for areas along and west of I-75/south of I-70 where the potential will exist for some better instability later this afternoon/evening, as the 12Z NSSL WRF may be suggesting. If storms do redevelop later this afternoon/evening, high dcapes in excess of 1000 J/KG would lead to mainly a damaging wind threat. Locally heavy rainfall would also be possible given the high PWs. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... The fcst for this evening through Wednesday following the expectation for daytime convection becomes even muddier, unfortunately. It seems plausible, given the latest data, that there will be a several hour lull in pcpn locally following the afternoon/early evening storms. This lull should stretch past midnight into the middle of the night before additional loosely- organized activity moves back in from the W by/after 06z-09z. The storms tonight are likely to be much more disorganized and not pose such a potential for strong/severe activity. However, any of this activity will bring with it the potential for some lightning and very heavy downpours/localized ponding of water. Coverage of SHRA/TSRA should be on the increase toward daybreak and beyond, but there are quite a few uncertainties in how things will unfold on Wednesday in terms of a hazardous-weather perspective. There is likely to be better forcing moving E through the region Wednesday morning through the daytime, potentially too much so. In fact, in an uncapped environment, the focus for any organized storms appears rather nebulous (except along the SE- moving front very late in the day), potentially leading to a somewhat "grungy" environment characterized by poor LL (and midlevel) lapse rates. This would suggest that storms/updrafts may struggle to become particularly intense, with much more in the way of widespread storms, with only a few becoming strong to severe briefly. There will be slightly better LL and deep- layer flow fields to work with Wednesday, but the poor deep- layer lapse rates and slightly less unstable environment cast some doubt onto the coverage of /severe/ storms. Rainfall through the period will be highly-variable, both in time and space, but would expect that some spots will pick up 1-2 inches between now and Wednesday evening, especially with the anomalously-high PWATs expected region-wide for the daytime Wednesday. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... The frontal boundary will be moving through the CWA at the start of the extended period and any lingering showers/storms will be moving southeast out of the region. Post frontal air on Thursday indicates high temperatures in the low 80s with dew points in the lower 60s... will feel much drier than previous days. Weak ridging and surface high pressure take over and we'll have mostly sunny skies with some CAA cu. Overnight lows in the upper 50s/ low 60s as we head into Friday. Friday we see yet another disturbance on the horizon and return southerly flow helps pump warm, moist air back into the region. Mid and upper level clouds increase and highs reach back into the upper 80s. Precip from this system looks to move into the region sometime Friday into Saturday as the warm associated with this disturbance lifts through the area. This keeps temperatures on the warmer side, with highs in the upper 80s/ low 90s for Friday and Saturday. As of right now, the cold front looks to push through Saturday sometime and given the amount of moisture pumped up/ robust looking nature of the parent low pressure, wouldn't be surprised to see some stronger storms move through, but time will tell. Ridging and high pressure move into the region on the backside of this system and Sunday we dry out again. Temperatures cool slightly in the post cold-frontal air and highs reach the mid 80s. The high looks to remain in control for at least another few days, so anticipating dry conditions for the start of the working week. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... Some mid/high clouds, courtesy of convective debris blowoff upstream, are filtering in from the W, with thickening cloud cover expected through early afternoon. For the daytime, there continues to be quite a bit of uncertainty in how things will unfold, especially when attempting to focus on one specific location through time. More specifically, there remain some uncertainties in both timing and structural integrity of this axis of SHRA/TSRA which will quickly move into the local area by early afternoon, especially as the environment will be increasingly unfavorable for maintenance of stronger/severe storms with further E/SE extent. That being said, do think there will be a broken linear feature that eventually migrates to the S through the local area mid/late afternoon (17z-23z), bringing with it some SHRA/TSRA and some gusty wind potential (as the storms will be outflow dominant). But pinpointing impacts at one location through the daytime will be somewhat challenging. The activity should weaken with SE extent, with the best organization/maintenance/intensity favored for KCVG/KLUK where the better instby will be positioned by late day. Of course, abrupt reductions in both VSBYs and CIGs and wind speed/direction will be favored in the strongest activity. After 00z, there may be a brief lull that evolves locally before additional clusters/loosely-organized SHRA/TSRA move back into the local area between 06z-12z Wednesday. Light southerly winds will increase to 12-15kts as they go more out of the SW by/past 15z, eventually subsiding toward the end of the period as light (generally 5kts or less) southerly flow resumes. OUTLOOK...Thunderstorms possible Wednesday and again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...KC NEAR TERM...JGL SHORT TERM...KC LONG TERM...CA AVIATION...KC
Hazardous weather outlook, Jun 25, 3:45 AM EDT, 8 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 345 AM EDT Tue Jun 25 2024 INZ050-058-059-066-073>075-080-KYZ089>097-OHZ026-034-035-042>046- 051>056-060>065-070>072-077>080-260900- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Delaware-Miami-Champaign- Clark-Madison-Licking-Preble-Montgomery-Greene-Pickaway-Fairfield- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland- 345 AM EDT Tue Jun 25 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Today and tonight. Scattered storms are expected this afternoon through early evening. Some of these storms may produce large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered storms are expected again during the day Wednesday. A few of these storms may be strong to severe, with locally gusty to damaging winds and heavy rain being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through early evening. KYZ098>100-OHZ073-074-081-082-088-260900- Robertson-Mason-Lewis-Ross-Hocking-Adams-Pike-Scioto- 345 AM EDT Tue Jun 25 2024 This Hazardous Weather Outlook is for northeast Kentucky, northern Kentucky, central Ohio and south central Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered storms are expected during the day Wednesday. A few of these storms may be strong to severe, with locally gusty to damaging winds and heavy rain being the primary threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 25, 11:34 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1134 AM EDT Tue Jun 25 2024
OHZ026-035-043-044-251600-
Logan OH-Auglaize OH-Shelby OH-Hardin OH-
1134 AM EDT Tue Jun 25 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
SHELBY...LOGAN...EAST CENTRAL AUGLAIZE AND SOUTHWESTERN HARDIN
COUNTIES THROUGH NOON EDT...
At 1133 AM EDT, a strong thunderstorm was located over Lakeview,
moving southeast at 25 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Bellefontaine, West Liberty, Jackson Center, Russells Point,
Lakeview, Belle Center, Chippewa Park, Northwood, Roundhead,
Rushsylvania, Huntsville, Valley Hi, Zanesfield, New Jerusalem,
Pickrelltown, Mcmorran, New Hampshire, Big Springs, Bloom Center, and
Lewistown.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4048 8352 4043 8353 4024 8371 4024 8374
4044 8409 4061 8391
TIME...MOT...LOC 1533Z 299DEG 22KT 4048 8392
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPHSpecial weather statement, Jun 25, 11:38 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1138 AM EDT Tue Jun 25 2024
OHZ043-044-051-052-251615-
Champaign OH-Logan OH-Shelby OH-Miami OH-
1138 AM EDT Tue Jun 25 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SHELBY...
NORTHWESTERN CHAMPAIGN...SOUTHWESTERN LOGAN AND NORTHEASTERN MIAMI
COUNTIES THROUGH 1215 PM EDT...
At 1137 AM EDT, a strong thunderstorm was located near Anna, moving
southeast at 30 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sidney, St. Paris, West Liberty, Anna, Jackson Center, De Graff,
Quincy, Port Jefferson, Montra, Logansville, Rosewood, Carysville,
Ballou, Plattsville, Maplewood, Springhills, Millerstown, Kiser Lake
State Park, Swanders, and Pemberton.
This includes I-75 in Ohio between mile markers 92 and 101.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4038 8425 4045 8407 4023 8373 4009 8405
TIME...MOT...LOC 1537Z 299DEG 26KT 4038 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPHSpecial weather statement, Jun 25, 11:55 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1155 AM EDT Tue Jun 25 2024
OHZ044-045-052>054-251630-
Champaign OH-Logan OH-Madison OH-Union OH-Clark OH-
1155 AM EDT Tue Jun 25 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SHELBY...
CHAMPAIGN...LOGAN AND NORTHEASTERN CLARK COUNTIES IN WEST CENTRAL
OHIO...SOUTHERN UNION AND NORTH CENTRAL MADISON COUNTIES IN CENTRAL
OHIO THROUGH 1230 PM EDT...
At 1154 AM EDT, a strong thunderstorm was located over Bellefontaine,
moving southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Marysville, Bellefontaine, Urbana, West Liberty, Mechanicsburg, North
Lewisburg, De Graff, Milford Center, Quincy, Huntsville, Woodstock,
Catawba, Valley Hi, Zanesfield, Mutual, Cable, Raymond, New
Jerusalem, Rosedale, and State Route 4 at State Route 161.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4027 8325 4024 8325 4024 8322 3997 8361
4029 8401 4032 8401 4033 8400 4047 8376
TIME...MOT...LOC 1554Z 298DEG 29KT 4036 8379
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:34 AM EDT | Special Weather Statement | ILN | Logan | 26 min |
| Jun 25, 11:38 AM EDT | Special Weather Statement | ILN | Shelby | 37 min |
| Jun 25, 11:55 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 35 min |
| Jun 25, 1:52 PM EDT | Special Weather Statement | ILN | Ross | 23 min |
| Jun 25, 2:16 PM EDT | Special Weather Statement | ILN | Pike | 14 min |
| Jun 25, 2:33 PM EDT | Special Weather Statement | ILN | Pike | 12 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.